# SDR CA120416007

- Difficulty date: April 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,391 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1181100477
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 19,480 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT WING DE-ICE BOOT REQUIRED REPLACEMENT. UPON REMOVAL OF DE-ICE BOOT, CORROSION WAS NOTED THROUGHOUT THE LEADING EDGE SKIN, OTBD WING CENTER SECTION FROM WS 147.735-WS 223.485, CORROSION WAS NOTED TO BE ALMOST THROUGH THE SKIN IN SEVERAL AREAS. THIS SKIN SECTION WAS REPLACED WITH NEW.
